# SDR DALA2020033002068

- Difficulty date: March 25, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION ON INTERCOSTAL BTW STA 1400 TO 1420 AND BTW ST 29LH AND 30 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION:SUMMARY OF NRC. 00671. CORROSION OUT OF LIMITS. ON INTERCOSTAL BTW STA 1400 TO 1420 AND BTW ST 29LH AND 30, WAS REPAIRED PER. ETI-57-20-073 REV. 1 AND ER/A 586448-14 REV ORIG. SECTION: I. (1539423)
